Alert archive / Indiana / Wind Advisories in 2008

Wind Advisory 6, NWS Northern Indiana

April 11, 200821 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio

NWS Northern Indiana issued this wind advisory at Apr 11, 2008, 4:35 AM EDT for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Apr 11, 2008, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2008, 4:35 AM EDT (08:35 UTC)
In effect from
Apr 11, 2008, 11:00 AM EDT
Expired
Apr 11, 2008, 8:00 PM EDT
In force
9 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
756 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 110835
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EDT FRI APR 11 2008

...WIND ADVISORY IN EFFECT FROM 11 AM EDT TO 8 PM EDT FRIDAY...

.STRONG SOUTHWESTERLY WINDS ARE EXPECTED TO DEVELOP TODAY AHEAD OF
AN APPROACHING COLD FRONT. WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE. WINDS WILL BEGIN TO DIE DOWN NEAR DUSK AND CONTINUE TO
DIMINISH OVERNIGHT.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-111645-
/O.NEW.KIWX.WI.Y.0006.080411T1500Z-080412T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
435 AM EDT FRI APR 11 2008 /335 AM CDT FRI APR 11 2008/

...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/
THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

STRONG SOUTHWESTERLY WINDS ARE EXPECTED TO DEVELOP TODAY AHEAD OF
AN APPROACHING COLD FRONT. WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE. WINDS WILL BEGIN TO DIE DOWN NEAR DUSK AND CONTINUE TO
DIMINISH OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS73 KIWX 111621
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1221 PM EDT FRI APR 11 2008

...WIND ADVISORY IN EFFECT FROM 11 AM EDT TO 8 PM EDT FRIDAY...

.STRONG SOUTHWESTERLY WINDS WILL CONTINUE TO DEVELOP TODAY AHEAD
OF AN APPROACHING COLD FRONT. WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE. WINDS WILL BEGIN TO DIE DOWN NEAR DUSK AND CONTINUE TO
DIMINISH OVERNIGHT.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-120000-
/O.CON.KIWX.WI.Y.0006.000000T0000Z-080412T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1221 PM EDT FRI APR 11 2008 /1121 AM CDT FRI APR 11 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. 

STRONG SOUTHWESTERLY WINDS WILL CONTINUE TO DEVELOP TODAY AHEAD
OF AN APPROACHING COLD FRONT. WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE. WINDS WILL BEGIN TO DIE DOWN NEAR DUSK AND CONTINUE TO
DIMINISH OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIWX 112359
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
759 PM EDT FRI APR 11 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-120100-
/O.EXP.KIWX.WI.Y.0006.000000T0000Z-080412T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
759 PM EDT FRI APR 11 2008 /659 PM CDT FRI APR 11 2008/

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS
EVENING...

ALTHOUGH IT WILL REMAIN BREEZY THIS EVENING... WINDS HAVE
DIMINISHED BELOW WIND ADVISORY CRITERIA AND THE ADVISORY IS BEING
ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 11, 4:28 AM EDT, 7 minutes earlier.

Area forecast discussion, Apr 11, 4:28 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 AM EDT FRI APR 11 2008

.SHORT TERM...TODAY THROUGH TONIGHT...

PROBLEM OF THE DAY IS IF...WHEN...AND WHERE AFTERNOON CONVECTION
WILL FIRE AS COLD FRONT SLIDES EAST THROUGH THE AREA. CURRENT
THINKING IS THAT DRY SLOT WILL ALLOW STRONG INSOLATION THROUGH MID
AFTERNOON OVER MOST OF THE CWA AHEAD OF SFC COLD FRONT PROGGED TO
MOVE THROUGH. WARM FRONT SURGING NORTH THIS MORNING EXPECTED TO
CLEAR ENTIRE CWA BY MID MORNING ALLOWING TEMPS TO SOAR INTO THE UPR
60S TO LOWER 70S. AS UPR LOW CURRENTLY OVER IOWA SLOWLY WOBBLES
TOWARD CWA TODAY AN H5 VORT/SPEED MAX WILL LOCATE ITSELF FAVORABLY
UNDER LEFT FRONT QUAD OF 100+ KT JET STREAK AND ABOVE SFC COLD
FRONT. THERMAL TROUGH ALOFT WILL MOVE OVER CWA BY 18Z AS H5 TEMPS
COOL FM -10C AT 9Z TO -18C AT 18Z CREATING STEEP LAPSE RATES AND
YIELDING MLCAPE VALUES BETWEEN 500-1000 J/KG BY EARLY AFTERNOON.
VERY LITTLE CIN EXPECTED SO BELIEVE AFOREMENTIONED TRIGGERS WOULD
ALLOW PARCELS TO FAIRY EASILY REACH THEIR LFC. MAIN LIMITING FACTOR
TODAY WILL BE DEGREE OF INSTABILITY WHICH WILL BE HIGHLY DEPENDENT
ON DEWPTS IN LOWEST 100MB. SFC DEWPTS IN THE WARM SECTOR IN MID TO
UPR 50S OVR ILLINOIS WILL NEED TO BE WATCHED CLOSELY AS IF DRY AIR
IS ABLE TO SIGNIFICANTLY MIX INTO LOWEST 100MB...INSTABILITY WILL BE
GREATLY REDUCED AND COLD FRONT COULD COME THROUGH DRY. IF CONVECTION
DOES FIRE...STG UNIDIRECTIONAL FLOW WITH DRY AIR ALOFT WOULD SUPPORT
DAMAGING WIND THREAT WHILE MID LEVEL COOLING WILL RESULT IN FREEZING
LEVELS AOB 8KFT AND WBZ HEIGHTS NEAR 7KFT ENHANCING HAIL THREAT.
WITH AFOREMENTIONED STG AMBIENT FLOW AND POTENTIAL FOR GREAT MIXING
TO NEARLY 800MB...WILL HOIST WIND ADVISORY 15Z FRI-0Z SAT AS GUSTS
TO NEAR 45 MPH WILL BE POSSIBLE. TEMPERATURES WILL BEGIN TO CRASH
LATE AFTERNOON BEHIND COLD FRONT WITH LOWS TONIGHT FALLING INTO THE
LOW 40S. H5 COLD POOL WILL SUPPORT GOING CHANCE INSTABILITY SHOWERS
OVERNIGHT.

&&

.LONG TERM...SATURDAY THROUGH THURSDAY...

SATURDAY AND SUNDAY...

DECENT MODEL AGREEMENT THRU THE WEEKEND...WILL LEAN TOWARDS THE 21Z
SREF TO SMOOTH OUT THE MINOR DIFFERENCES. USED NON-DIURNAL HIGHS
FOR SATURDAY WITH MIDNIGHT HIGHS VERY LIKELY AND SLOWLY FALLING
TEMPS THRU THE DAY...AND WILL LOWER TEMPS FOR SUNDAY.

STACKED LOW SLIDES ESE INTO THE SOUTHERN GREAT LAKES
SATURDAY...ADVECTING IN COLDER AIR INTO THE REGION AS SFC AND H850
TEMPS DROP DURING THE DAY. AS MENTIONED ABOVE LITTLE IF ANY DIURNAL
BUMP IN TEMPS EXPECTED...WILL A SLOW SLIDE THRU THE DAY EXPECTED
INTO SUNDAY MORNING. SHOWERS WILL BE LIKELY THRU THE DAY AS
DECENT FORCING COMBINED WITH COLDER TEMPS ALOFT CREATING DECENT MID
AND UPPER LEVEL LAPSE RATES...BUFKIT SOUNDINGS STILL SHOWING A MIXED
BAG OF PRECIP...HAVE ADDED THE MENTION OF SLEET INTO THE MIX WITH
THE RAIN AND POSSIBLY SNOW.

THE UPPER LEVEL TROUGH PASSES THROUGH THE REGION ON SUNDAY...WITH
THE BETTER SOUNDING FOR SNOW EARLY THROUGH THE MORNING WITH ONLY.
WOULD NOT EXPECT MUCH ACCUM...AND MAINLY ON GRASSY SFCS WITH WARMER
GROUND TEMPS. AS THE DAY CONTINUES SCTD SHOWERS WITH SNOW/SLEET
LIKELY WITH SOME RAIN MIX POSSIBLE BY AFTERNOON. TROUGH AXIS SHOULD
BE THRU THE REGION BY EARLY EVENING AND ENDING THE PRECIP CHCS.
OVERALL THROUGH THE WEEKEND THE PRECIP AMOUNTS SHOULD BE LIGHT.
H850 TEMPS VERY MUCH BELOW CLIMO...WITH HIGHS STRUGGLING TO REACH
40 ON SUNDAY.

MONDAY THROUGH THURSDAY...

DEEP ANOMALOUS TROUGH EXITING THE REGION TO START THE PERIOD WITH
HUGE RIDGE EXTENDING FROM THE SW CONUS THRU THE NORTHERN PLAINS AND
ON INTO THE HUDSON BAY REGION. SFC HIGH DRIFTING SE INTO THE
REGION...AND SETTLING ACROSS THE SE STATES ON TUESDAY AS THE RIDGE
FLATTENS SOME AND MOVES OVER THE REGION. SIGNIFICANT WARMING FROM
MONDAY MORNING INTO TUESDAY EVENING...AS H850 TEMPS CLIMB FROM NEAR
-8C TO ABOUT +4C.

SFC HIGHS REMAINS ENTRENCHED OVER THE SE CONUS WITH A SFC LOW LIKELY
DEVELOPING ACROSS THE PLAINS AND MOVING WELL NORTH AND WEST OF THE
REGION THURSDAY NIGHT. CONTINUED WAA INTO THE AREA ON WEDNESDAY AS
H850 TEMPS REACH LEVELS WELL ABOVE MID APRIL LEVELS. WITH SOUNDING
AND TIME HEIGHT SERIES SHOWING A FAIRLY DRY COLUMN WILL LOWER CLOUD
COVER AND ALLOW FOR SLIGHTLY WARMER TEMPS WED AND THURS.

VERY STRONG AGREEMENT WITH THE H500 PATTERN FROM BOTH THE GFS AND
THE EURO...ALLOWING FOR A HIGHER THAN NORMAL CONFIDENCE LEVEL FOR
THE LONG TERM. SHOULD BE A DRY PERIOD MON THRU THURS.

&&

.AVIATION...DISCUSSION FOR 06Z TAFS...

EXPECT MVFR AND TEMPO IFR CONDS TO QUICKLY LIFT OUT THIS MORNING
AS DRY SLOT WORKS IN FROM ILLINOIS AND STG WINDS HELP MIX OUT LL
MOISTURE. STG WINDS GUSTING TO UP TO 35 KTS OUT OF THE SW THIS
AFTERNOON COULD CREATE DIFFICULT LANDING CONDS. A LINE OF
THUNDERSTORMS IS POSSIBLE AT BOTH TAF SITES THIS AFTERNOON, THOUGH
MUCH MORE LIKELY AT KFWA. KEPT PREVIOUS TEMPO GROUPS TO COVER THIS.
OTHERWISE...VFR CONDS WILL BE EXPECTED.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR INZ003>009-012>018-020-
     022>027-032>034.

MI...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR MIZ077>081.

OH...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR OHZ001-002-004-005-015-016-024-025.

LM...NONE.
&&

SHORT TERM...SIMPSON
LONG TERM...SCHOTT
AVIATION...SIMPSON
Hazardous weather outlook, Apr 10, 11:35 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1135 PM EDT THU APR 10 2008

INZ003>008-012>017-020-022>024-MIZ077>081-111000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE
1135 PM EDT THU APR 10 2008 /1035 PM CDT THU APR 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...OVERNIGHT

THERE IS A CHANCE OF STRONG STORMS TONIGHT WITH WINDS BEING THE
PRIMARY THREAT.

HEAVY RAIN MAY RESULT IN FLOODING ACROSS PORTIONS OF NORTHERN
INDIANA AND SOUTHWEST LOWER MICHIGAN. FOR ADDITIONAL INFORMATION ON
THE POTENTIAL FLOODING...MONITOR THE LATEST FLOOD WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY SOUTHWEST WINDS 40 TO 45 MPH CAN BE EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ009-018-025>027-032>034-OHZ001-002-004-005-015-016-024-025-111000-
DE KALB-ALLEN IN-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...AUBURN...GARRETT...FORT WAYNE...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
1135 PM EDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...OVERNIGHT

THERE IS A CHANCE OF STRONG STORMS WITH WINDS BEING THE PRIMARY
THREAT.

HEAVY RAIN MAY RESULT IN FLOODING ACROSS PORTIONS OF NORTHERN
INDIANA AND SOUTHWEST LOWER MICHIGAN. FOR ADDITIONAL INFORMATION ON
THE POTENTIAL FLOODING...MONITOR THE LATEST FLOOD WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO SEVERE STORMS MAY BE POSSIBLE FRIDAY THROUGH EARLY
AFTERNOON IN EXTREME NORTHEAST INDIANA...NORTHWEST OHIO...AND
SOUTH CENTRAL LOWER MICHIGAN...PRIMARILY ALONG AND EAST OF
INTERSTATE 69. DAMAGING WIND GUSTS ARE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1135 PM EDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...OVERNIGHT

THUNDERSTORMS ARE POSSIBLE WITH DANGEROUS LIGHTNING AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM THIS AFTERNOON THROUGH
TONIGHT. THUNDERSTORMS WITH LOCALLY HIGHER WINDS AND WAVES ARE
ALSO POSSIBLE DURING THIS PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

Nearby

Wind Advisories in Indiana, 2008Wind Advisories in Ohio, 2008Wind Advisories in Michigan, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.